# SDR ASAA2016090817969

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 15,031 hours, 4,829 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 18555
- Condition: Failed
- Location: Ac Bay
- Part time: 15,050 hours, 4,837 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED AFTER TAKEOFF.  CONTROLLER SEEMS TO BE WORKING BUT RESET DID NOT EXTINGUISH THE LIGHT.  LATER IN FLIGHT M/C RESET EXTINGUISHED LIGHT.  ACFT GROUNDED.  FOUND NR 2 CONTROLLER HAS ZONE TRIM VALVE FAULT LIGHT.  ACCOMPLISHED BITE TEST ON BOTH CONTROLLERS, NR 1 PASSED AND NR 2 HAD SAME FAULT.  THE FORWARD TRIM VALVE DIDN'T MOVED AT ALL DURING TEST, REF AMM 21-61-00-700-806-002.  R & R FORWARD PASSENGER TRIM AIR VALVE, REF AMM 21-61-21-000-801 AND 21-61-21-400-801.  OPS AND LEAK CHECK GOOD.
